# SDR AALA20180116001

- Difficulty date: January 14, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 53,036 hours, 21,808 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Horn
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 6000 FEET CABIN ALTITUDE HORN SOUNDED.  WARNING HORN CAME ON AND OFF INTERMITTENTLY, AND EVENTUALLY WENT OFF. RETARD DISPLAY IN HUD ALSO EVENTUALLY WENT OFF. NO EMERGENCY WAS DECLARED, AND THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED CABIN PRESSURIZATION GROUND TEST AND FOUND BOTH PRESSURE CONTROLLERS WORKING NORMAL IAW AMM 21-31-00.
